Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mickyemouse

Member
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Mickyemouse

  • Rank
    Junior Member

Recent Profile Visitors

1786 profile views
  1. Hi. I know this was previously mentioned but, I guess I could do it within a few weeks. I'll setup our own forum, and make the active users moderators. Own categorys for diaries, etc - research and studies out of the way. Everyone will be able to keep their own topics for diet, and routine. Are people still looking for a seperate forum? The server is super fast aswell
  2. Hey guys! Been lurking every now and then, my acne has come back worse then before,derm recommended accutane again, told her where to shove it! Has anyone tried ZMA? You take two caps before bed and makes you sleep better, also when you wake you'll be bursting with energy.. Just a idea to throw out there. Good luck amd take care guys.
  3. I did a blog post about Creatine http://consdale.co.uk -- Including some medical references might be useful for you. Stef: Hang in there dude, give yourself something to look forward to! Think of the documentary
  4. Hows progress with the sauna going Stef? I've been thinking - making a diary of some sort with every option tried and tested. If someone registers a domain I'd be happy to help with the hosting (wordpress blog / wiki) whatever you guys need, it'd be a pleasure
  5. Hitman; if you're web developer wiki might be the answer - I might be able to supply web hosting (run my own servers) Erections seem better 1+ days after not taking that creatine, going to wait before starting the other.
  6. Don't bother with that type of Creatine - caused low libido / erection, something to do with testosterone I think. I'll keep you guys updated Going to try, when things normalise.. http://www.argos.co.uk/static/Product/partNumber/9292840.htm
  7. I hope to have that blog post out by Sunday night (Day 1 - 3 of Creatine) at the latest - covering a lengthy introduction to Creatine, including medical references, any side effects experienced throughout taking it - and how it's given energy If you're interested in Creatine; http://www.argos.co....ber/9003486.htm Exactly the same product I'm using.. If you fancy a read - Creatine is known as a fatigue buster reducing any resistance to stress.
  8. Lately I've had extreme fatique and nausea, loads of stomach acid and a bloating feeling.. Not sure if this is linked to Accutane but I've had 3-4 of Max Performance Creatine (Fruit Punch) and felt sudden excerise boosts. For my stomach acid, I slip boiled water (drink as hot as possible) before bed and that seems to neutralise it. I'll be writing some blog posts about Creatine and how my body reacted in detail, I'll post the link. Although Creatine has many good points, it's absouletly pr
  9. Hi guys. I hope all is well, I feel for you guys I really do! I'm starting muscle building, and on supplements for growth - Creatine. Creatine has apparently cured loads of diseased according to Wikipedia.. http://en.wikipedia.org/wiki/Creatine#Treatment_of_diseases Anyway, you can pick up this stuff in Argos and places like that, cheap aswell (£10-£20) You WILL recover, hang in there guys! I hope I've helped, thanks.
  10. Mickyemouse

    -bigger boobs -shorter,regulated periods -effective at preventing pregnacy -horrible mood swings,feeling like crying all the time,stressing over the most irrelevant things -increased apetite -bleeding in between periods -worsened acne -lack of energy and motivation,feeling tired despite getting more tgan enough sleep! i have mixed feelings about this pill.i am starting my 3rd strip now and so far,and my skin is experiencing a bit of a rollercoaster ride,with unexpe
  11. Hey guys! Probably dont remember me but I took Accutane for 2/3 weeks, 20mg a day. I started getting erection difficulites (used to shrink inside of expanding weird eh?) stopped taking the drugs and did weights which helped. Anyway, I'm a bit of blusher, strange that I'm a male eh? However, when I had erection difficulties I couldnt blush what so ever - reckon this is linked. Not here to say all this, been reading through and noticed that Stefan, amongst other people was suffering
  12. Drink loads of water! And see your doctor, he may prescribe some eye durops! Good luck!
  13. I stopped taking accutane about 5-6 weeks ago, have since had a breakout could be to do with the oil coming back into your skin, my derm told me to apply Zinc to the spots as they appear, he sad it'll help stop them growing larger and larger, so far its worked (touch some wood) I'd give it a month or so to balance out, its just a waiting game, I feel for you - sorry!
  14. I too suffered from this, 2-3 weeks in on a 20mg dose daily. I stopped taking this medication and started doing some weights which have helped. Things are no way like they where, but 3 weeks after not taking I can sustain a weakish erection, and decided to try this out to make sure everything else was okay, and my semen was like water, though white really runny. My doctor told me to give it more time and to try again, which I did and it was back to normality, although my erections arent perfect
  15. When I took accutane my spots were gone in 2 weeks, been off accutane for 3 weeks because I was having nasty side effects and only have the odd one, bit of camline (spelling?) lotion soon sorts them out! Hopefully it'll stay like this! Good luck everybody!
×